Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Right side of head near ear feels numb, intermittent popping, constant pain. What could be causing this?

im am 37 years old and the right side of my head near my ear feels numb. first it just felt numb, but now im in pain and its a constant pain. it usually switches on and off , and it occurs all day and night. also the area of my head that is numb also burns and gets cold . what could be the reason for this issue i am suffering. its been going on for quite sometime and i have had no solution regardless asking the doctors. This then causes me to fall in a depression and it makes me emotionally unstable as i cry all day and night. i need your advice please! thank you!
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
IT IS SINUSITIS IN MY MIND
GET CONSULTATION FROM ENT DOCTOR HO CAN DIAGNOSE BY GETTING XRAY PNS WATERS VIEW AND TREAT IT TO GET YOU FINE
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor